Alert archive / Ohio / Flash Flood Warnings in 2008
Flash Flood Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Mar 18, 2008, 10:17 PM EDT for Dearborn County, Ripley County, Indiana; Butler County, Hamilton County, Warren County, Ohio. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2008, 10:17 PM EDT (02:17 UTC)
- Expired
- Mar 19, 2008, 4:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dearborn County, IN, Ripley County, IN, Butler County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 12:27 AM EDT | FLASH FLOOD | Versailles, IN | UP TO 70 PERCENT OF THE COUNTY ROADS CLOSED DUE TO HIGH WATER. |
| Mar 19, 12:57 AM EDT | FLASH FLOOD | South Lebanon, OH | VOLUNTARY EVACUATIONS IN SOUTH LEBANON. ONE HOME MASON MORROW MILLGROVE ROAD SURROUNDED BY WATER. |
| Mar 19, 2:18 AM EDT | FLASH FLOOD | 4 N Hamilton, OH | EVACUATION OF HOMES REPORTED ON WARWICK ROAD NORTH OF HAMILTON. MULTIPLE ROADS HAVE HIGH WATER SIGNS ACROSS THE COUNTY. |
| Mar 19, 2:22 AM EDT | FLASH FLOOD | Lawrenceburg, IN | EIGHT ROADS CLOSED DUE TO HIGH WATER ACROSS THE CENTRAL AND SOUTHERN PORTION OF THE COUNTY. NUMEROUS ROADS WITH HIGH WATER COUNTYWIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 130 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KILN 190221
FFWILN
INC029-137-OHC017-061-165-190515-
/O.NEW.KILN.FF.W.0004.080319T0217Z-080319T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1017 PM EDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DEARBORN COUNTY IN SOUTHEAST INDIANA...
RIPLEY COUNTY IN SOUTHEAST INDIANA...
BUTLER COUNTY IN SOUTHWEST OHIO...
HAMILTON COUNTY IN SOUTHWEST OHIO...
WARREN COUNTY IN SOUTHWEST OHIO...
* UNTIL 115 AM EDT.
* AT 1015 PM EDT...WEATHER SERVICE RADAR AND OBSERVER REPORTS HAVE
INDICATED WIDESPREAD 2 TO 3 INCHES OF RAIN HAS FALLEN SINCE LAST
NIGHT. HIGH WATER WAS REPORTED ACROSS THE WARNED AREA AND SOME
ROADS WERE BEGINNING TO BE CLOSED.
* RADAR INDICATED THAT HEAVY RAIN WILL CONTINUE TO FALL ACROSS THE
WARNED AREA WITH ANOTHER 1 TO 1.5 INCHES POSSIBLE THROUGH 115 AM
EDT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING
TO CONTINUE TO OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...ANDERSON
TOWNSHIP...AURORA...BATESVILLE...BLUE ASH...BRIGHT...CARLISLE...
CHEVIOT AND CINCINNATI.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3920 8545 3931 8523 3931 8483 3957 8482
3959 8423 3957 8398 3926 8401 3926 8426
3923 8429 3902 8432 3911 8445 3907 8464
3915 8475 3907 8488 3901 8490 3894 8508
3892 8545
TIME...MOT...LOC 0217Z 180DEG 0KT 3946 8412
$$
AR1 follow-up statement
000
WGUS51 KILN 190438
FFWILN
INC029-115-137-OHC017-061-135-165-190815-
/O.EXT.KILN.FF.W.0004.000000T0000Z-080319T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1234 AM EDT WED MAR 19 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
DEARBORN COUNTY IN SOUTHEAST INDIANA...
OHIO COUNTY IN SOUTHEAST INDIANA...
RIPLEY COUNTY IN SOUTHEAST INDIANA...
BUTLER COUNTY IN SOUTHWEST OHIO...
HAMILTON COUNTY IN SOUTHWEST OHIO...
WARREN COUNTY IN SOUTHWEST OHIO...
PREBLE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 415 AM EDT.
* AT 1232 AM EDT...LOCAL LAW ENFORCEMENT REPORTED THAT EXCESSIVE
RAINFALL HAS PRODUCED FLASH FLOODING ACROSS THE WARNED AREA
WITH NUMEROUS COUNTY ROAD CLOSURES DUE TO HIGH WATER.
* RADAR AND OBSERVATIONS INDICATED THAT 2.5 TO 4 INCHES OF RAIN
HAS FALLEN ACROSS THE AREA. HEAVY RAIN CONTINUES TO FALL ACROSS
THE WARNED AREA WITH ANOTHER 1 TO 1.5 INCHES POSSIBLE THROUGH 415
AM EDT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO CONTINUE TO OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...ANDERSON
TOWNSHIP...AURORA...BATESVILLE...BLUE ASH...BRIGHT...CARLISLE...
CHEVIOT AND CINCINNATI.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3920 8545 3931 8523 3931 8483 3957 8482
3959 8423 3957 8398 3926 8401 3926 8426
3923 8429 3902 8432 3911 8445 3907 8464
3915 8475 3907 8488 3901 8490 3894 8508
3892 8545
TIME...MOT...LOC 0434Z 180DEG 0KT 3946 8412
$$
ARWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 6:52 PM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Mar 18, 6:52 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
652 PM EDT TUE MAR 18 2008
.SYNOPSIS...
LOW PRESSURE MOVING ACROSS A FRONTAL BOUNDARY WILL BE A FOCUS FOR
HEAVY RAIN ACROSS THE OHIO VALLEY OVERNIGHT INTO WEDNESDAY. THERE
WILL ALSO BE A CHANCE OF THUNDERSTORMS. DRIER AIR WILL SETTLE IN
THURSDAY...AS HIGH PRESSURE BUILDS IN.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
TONIGHT...THE MODELS ARE IN GENERAL AGREEMENT THAT THE AXIS OF
HEAVIEST RAIN WILL SLOWLY SHIFT NORTHWARD INTO SOUTHERN AND CENTRAL
OHIO AND INDIANA. IN SW OHIO...KY AND SE INDIANA...RAINFALL WILL
GENERALLY BE AROUND 2 INCHES...MORE POSSIBLE IN SPOTS...WITH
SOMEWHAT LESSER AMOUNTS ELSEWHERE. OBVIOUSLY...RIVER AND AERIAL
FLOODING WILL BE A PROBLEM...AND A FLOOD WATCH IS IN EFFECT UNTIL
WEDNESDAY AFTERNOON. INSTABILITY IS LIMITED AT BEST...BUT HAVE
MAINTAINED A CHANCE OF THUNDER. LOWS WILL NOT DROP VERY MUCH FROM
CURRENT TEMPS...PARTICULARLY SOUTH OF I-70.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
WEDNESDAY...THE HEAVY RAIN WILL TAPER OFF IN THE AFTERNOON AS LOW
PRESSURE SLIDES OFF TO THE NE. LOCALIZED RAINFALL AMOUNTS COULD BE
IN EXCESS OF 5 INCHES. WITH THE ALREADY SATURATED GROUND...RIVER
FLOODING WILL BE LIKELY. THERE WILL BE LITTLE IF ANY DIURNAL BUMP
TO TEMPS...FALLING IN THE AFTERNOON...AS SNOW SHOWERS WORK
IN...WITH LITTLE ACCUMULATION EXPECTED THROUGH THE EVENING.
HIGH PRESSURE WILL BUILD FOR THURSDAY WITH SEASONABLE COLD
TEMPERATURE AND PARTLY CLOUDY SKIES...MORE PREVALENT ACROSS NORTHERN
OHIO. THERE CLOUD BE SOME LIGHT SNOW PUSHING IN LATE THURSDAY NIGHT
IN NW OHIO...AS TEMPS FALL INTO THE 30S.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
WITH 12Z GFS IN RELATIVELY GOOD AGREEMENT WITH THE ECMWF...LOW
PRESSURE WILL BRING THE LIKELIHOOD FOR RAIN MIXING WITH SNOW FRIDAY
AND SATURDAY. AFTER A BRIEF DRY PERIOD SATURDAY NIGHT...DISTURBANCES
TRAVELING THROUGH A NORTHWEST FLOW ALOFT WILL PROVIDE A LOW CHANCE
FOR MORE RAIN MIXING WITH SNOW SUNDAY THROUGH MONDAY. LIGHT SNOW
CHANGING TO RAIN MAY OCCUR MONDAY NIGHT AND TUESDAY WHEN ANOTHER LOW
IS PROGGED TO MOVE THROUGH THE GREAT LAKES.
GENERALLY RAISED GRIDDED MOS TEMPERATURE GUIDANCE TOWARD WARMER MEX.
WITH LACK OF STRONG WARM ADVECTION...EXPECT READINGS TO STAY BELOW
CLIMATOLOGICAL NORMALS WHICH WILL BE IN THE MID TO UPPER 50S FOR
HIGHS.
&&
.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
VERY MOIST SOUTHWESTERLY FLOW ALOFT TO CONTINUE OVERNIGHT INTO
WED AHD OF UPPER TROF TO THE WEST. UPPER LOW OVER TEXAS TO OPEN
UP AND LIFT NE INTO THE LOWER MS VLY BY WED MORNING AND THEN
GETTING ABSORBED INTO NRN TROF OVER THE OHIO VALLEY WED AFTN.
PRECIPITATION EFFICIENCY VALUES AROUND 1.5 INCHES TO CONTINUE
INTO WED MORNING. AXIS OF 925 MB CONVERGENCE AT NOSE OF 55KT
JET HAS BEEN THE FOCUS FOR HEAVIER RAIN ACRS THE SOUTH TODAY.
THIS AXIS OF HEAVIER RAIN SHOWING TRENDS FOR SHIFTING A LTL
NORTH THIS EVENING. NUMERICAL MODEL SOLNS SHOW THIS SLIGHT
NORTHWARD SHIFT THIS EVENING BEFORE FAVORABLE DYNAMICS SWEEP
IN FROM THE WEST LATE TNGT INTO WEDNESDAY. ELEVATED INSTBY
IS INDICATED ACRS THE SOUTH LATE TNGT. THEREFORE...A FEW
EMBEDDED TSTMS ARE NOT OUT OF THE QUESTION BUT DUE TO UNCERTAINTY
AND LIMITED COVERAGE HAVE NOT MENTIONED THUNDERSTORMS IN TAFS.
EXPECT CIGS TO LOWER INTO LIFR CATEGORY OVERNIGHT AND HOLD THRU
WED MORNING. RAIN WL LKLY BRIEFLY CHANGEOVER TO SNOW BEFORE
DIMINISHING LATE WED AFTN.
A COLD FRONT WILL PUSH THROUGH LATE TONIGHT/EARLY TOMORROW
MORNING. GRADIENT INCREASES IN THE WAKE OF THIS FRONT WITH
NW TO N WINDS OF 15 TO 25KTS EXPECTED WED AFTERNOON.
OUTLOOK...MVFR CEILINGS AND VISIBILITIES WILL LIKELY CONTINUE INTO
WEDNESDAY EVENING. MVFR CEILINGS AND VISIBILITIES ARE POSSIBLE
FRIDAY NIGHT AND SATURDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR KYZ089>100.
IN...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...CONIGLIO
AVIATION...ARHazardous weather outlook, Mar 18, 5:09 AM EDT, 17 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 509 AM EDT TUE MAR 18 2008 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-190915- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE- 509 AM EDT TUE MAR 18 2008 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN WILMINGTON. INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-190915- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 509 AM EDT TUE MAR 18 2008 ...FLOOD WATCH IN EFFECT FROM 8 AM THIS MORNING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN WILMINGTON. RYAN
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 9:50 PM EDT | Areal Flood Warning | ILN | Wayne | 16 hr |
| Mar 18, 11:09 PM EDT | River Flood Warning | ILN | Fayette, Franklin | 28 hr |
| Mar 19, 12:02 AM EDT | River Flood Warning | ILN | Switzerland | 23 hr |
| Mar 19, 12:13 AM EDT | River Flood Advisory | ILN | Dearborn, Franklin | 25 hr |
| Mar 19, 12:49 AM EDT | Areal Flood Warning | ILN | Ohio, Switzerland | 4 hr |
| Mar 19, 12:58 AM EDT | River Flood Warning | ILN | Union, Wayne | 12 hr |
| Mar 19, 1:14 AM EDT | Areal Flood Warning | ILN | Fayette, Franklin, Union | 15 hr |
| Mar 19, 3:58 AM EDT | Flash Flood Warning | ILN | Dearborn, Ohio, Ripley | 15 hr |
| Mar 19, 4:12 AM EDT | Areal Flood Warning | ILN | Switzerland | 4 hr |
| Mar 19, 8:14 AM EDT | Areal Flood Warning | ILN | Switzerland | 10 hr |
| Mar 19, 1:41 PM EDT | Areal Flood Advisory | ILN | Wayne | 4 hr |
| Mar 19, 4:10 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Union | 4 hr |
| Mar 19, 6:06 PM EDT | Areal Flood Advisory | ILN | Switzerland | 3 hr |
| Mar 19, 6:54 PM EDT | Areal Flood Advisory | ILN | Dearborn, Ohio, Ripley | 66 min |
| Mar 18, 8:31 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 119 min |
| Mar 18, 9:39 PM EDT | River Flood Warning | ILN | Pickaway | 4 days |
| Mar 18, 10:15 PM EDT | River Flood Warning | ILN | Hocking | 66 hr |
| Mar 18, 11:12 PM EDT | River Flood Warning | ILN | Miami, Shelby | 30 hr |
| Mar 18, 11:21 PM EDT | River Flood Warning | ILN | Butler, Montgomery, Warren | 55 hr |
| Mar 18, 11:21 PM EDT | River Flood Warning | ILN | Butler, Hamilton | 23 hr |
| Mar 18, 11:36 PM EDT | River Flood Warning | ILN | Franklin, Madison, Pickaway | 69 hr |
| Mar 19, 12:28 AM EDT | River Flood Warning | ILN | Champaign, Clark, Greene | 22 hr |
| Mar 19, 1:03 AM EDT | Areal Flood Warning | ILN | Greene, Warren | 24 hr |
| Mar 19, 1:28 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland | 3 hr |
| Mar 19, 1:53 AM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking, Madison, Pickaway | 3 hr |
| Mar 19, 4:04 AM EDT | River Flood Warning | ILN | Licking | 25 hr |
| Mar 19, 4:25 AM EDT | Areal Flood Warning | ILN | Clinton, Fayette, Highland | 12 hr |
| Mar 19, 8:16 AM EDT | Areal Flood Warning | ILN | Fairfield, Licking | 6 hr |
| Mar 19, 9:49 AM EDT | Areal Flood Warning | ILN | Ross | 10 hr |
| Mar 19, 10:26 AM EDT | Areal Flood Warning | ILN | Brown, Clermont | 6 hr |
| Mar 19, 11:07 AM EDT | River Flood Warning | ILN | Ross | 31 hr |
| Mar 19, 12:53 PM EDT | Areal Flood Warning | ILN | Adams, Pike, Scioto | 6 hr |
| Mar 19, 1:00 PM EDT | Areal Flood Warning | ILN | Hocking | 6 hr |
| Mar 19, 2:12 PM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 4 hr |
| Mar 19, 3:20 PM EDT | River Flood Warning | ILN | Adams | 14 hr |
| Mar 19, 4:30 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 4 hr |
| Mar 19, 4:36 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland | 4 hr |
| Mar 19, 5:41 PM EDT | Areal Flood Advisory | ILN | Greene | 4 hr |
| Mar 19, 6:53 PM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| Mar 19, 6:57 PM EDT | Areal Flood Advisory | ILN | Hocking | 63 min |
Nearby
Flash Flood Warnings in Ohio, 2008Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.